Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Counting interval graphs
HTML articles powered by AMS MathViewer

by Phil Hanlon PDF
Trans. Amer. Math. Soc. 272 (1982), 383-426 Request permission

Abstract:

In this paper we enumerate interval graphs (up to isomorphism) along with labelled interval graphs, identity interval graphs, transitive interval graphs and various sorts of unit interval graphs. The enumeration makes use of a structural decomposition of interval graphs which leads to a characterization of those interval graphs having a unique interval representation. Several tables are included.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C30, 05-04, 05C75
  • Retrieve articles in all journals with MSC: 05C30, 05-04, 05C75
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 272 (1982), 383-426
  • MSC: Primary 05C30; Secondary 05-04, 05C75
  • DOI: https://doi.org/10.1090/S0002-9947-1982-0662044-8
  • MathSciNet review: 662044